# SDR ASAA0080181

- Difficulty date: February 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, THE LEFT OUTBOARD SEAT TRACK WAS FOUND CORRODED AT FS 1155.  REPAIRED PER SRM 53-05.  (M)
